# SDR AALA201607199007

- Difficulty date: July 18, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 18,683 hours, 9,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  2R DOOR SMALL EMERGENCY EXIT LIGHT COVER LENS FELL OFF.  SECURED 2R DOOR EMERGENCY EXIT LIGHT COVER LENS.
